≡ ▼
ABC Homeopathy Forum

 

 

Similar posts:

Adverse reaction to ssri 9Adverse reaction 1Nat Carb Adverse Reactions 2Nux vomica, Severe adverse reaction 1How to reverse homeopathic adverse reaction 21Aggravation or Adverse Reaction? 6Adverse reaction to Nat Mur? 2My ND said if you want to reverse an adverse reaction to a homeopathic rememdy you... 12

 

The ABC Homeopathy Forum

Adverse reaction or wrong remedy

My son age 16 was given phosphorous 6c a few weeks ago. He developed flu like symptoms 10 days ago with low grade fever. The fever disappeared for a few days. But he continued with mostly cold like symptoms and sore throat. He has been swabbed for strep and it was negative. Now the low grade fever is back.

He was give this remedy for acne. He also has welt like stretch marks on his torso. could this be a reaction to the remedy good or bad?
 
  MsLynn on 2011-02-10
This is just a forum. Assume posts are not from medical professionals.
How many doses were given ? What happened to the acne ?

Any changes in his behavior since taking the remedy?
 
sameervermani 9 years ago
He takes a dose in the am and pm. Right before the flu like symptoms his acne got worse. He has the cystic type and he developed some white heads which he never had before. He also complained of some on his tongue.

I should also mention that when he developed the flu like symptoms, he started taking oscilliococcinum, the over the counter flu remedy.
 
MsLynn 9 years ago
So he has been continuously taking 2 doses a day for several weeks now?

You should always stop a remedy the moment you see any kind of strange reaction. Appearance of old symptoms, aggravation of current symptoms or appearance of new symptoms are always a sign to halt treatment and let things balance out.

You should also not take a new remedy while under treatment with another one. The interactions are unpredictable.

Stop the Phosphorous immediately and wait to see if things calm down. A well prescribed remedy will create improvement, a poorly prescribed one will not.
 
brisbanehomoeopath 9 years ago
No, not several weeks. Per my first post a few weeks.

We just returned from the pediatrician. He has been diagnosed with a sinus infection.

I am waiting for a return call from our homeopath (when he is in tomorrow), but I have been told in the past that a reaction such as a rash is a good thing.

Very confused.
 
MsLynn 9 years ago
It might be a good reaction, but you still stop the medicine, or it will just get worse and worse. Taking too much of a medicine can permanently graft the new symptoms on to the person.
 
brisbanehomoeopath 9 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.